메뉴 건너뛰기




Volumn 2006, Issue , 2006, Pages

Schmidt's theorem, Hausdorff measures, and slicing

Author keywords

[No Author keywords available]

Indexed keywords


EID: 33751506572     PISSN: 10737928     EISSN: 16870247     Source Type: Journal    
DOI: 10.1155/IMRN/2006/48794     Document Type: Article
Times cited : (50)

References (15)
  • 5
    • 7244259924 scopus 로고    scopus 로고
    • Cambridge Tracts in Mathematics Cambridge University Press Cambridge
    • Y. Bugeaud Approximation by Algebraic Numbers. Cambridge Tracts in Mathematics 160 Cambridge University Press Cambridge 2004 xvi+274
    • (2004) Approximation by Algebraic Numbers , vol.160
    • Bugeaud, Y.1
  • 8
    • 0000834526 scopus 로고
    • Un théorème sur les systèmes des formes linéaires
    • A. V. Groshev Un théorème sur les systèmes des formes linéaires. Doklady Akademii Nauk SSSR 19 1938 151 152
    • (1938) Doklady Akademii Nauk SSSR , vol.19 , pp. 151-152
    • Groshev, A.V.1
  • 9
    • 0004262830 scopus 로고    scopus 로고
    • London Mathematical Society Monographs. New Series The Clarendon Press, Oxford University Press New York
    • G. Harman Metric Number Theory. London Mathematical Society Monographs. New Series 18 The Clarendon Press, Oxford University Press New York 1998 xviii+297
    • (1998) Metric Number Theory , vol.18
    • Harman, G.1
  • 10
    • 0002707722 scopus 로고
    • Zur metrischen Theorie der diophantischen Appoximationen
    • I. Jarník Zur metrischen Theorie der diophantischen Appoximationen. Prace Mat. Fiz. 36 1928 91 106
    • (1928) Prace Mat. Fiz. , vol.36 , pp. 91-106
    • Jarník, I.1
  • 11
    • 0035655191 scopus 로고    scopus 로고
    • Khinchin's theorem in k dimensions with prime numerator and denominator
    • H. Jones Khinchin's theorem in k dimensions with prime numerator and denominator. Acta Arithmetica 99 2001 3 205 225
    • (2001) Acta Arithmetica , vol.99 , Issue.3 , pp. 205-225
    • Jones, H.1
  • 12
    • 0001459909 scopus 로고
    • Zur metrischen Theorie der diophantischen Approximationen
    • A. Khintchine Zur metrischen Theorie der diophantischen Approximationen. Mathematische Zeitschrift 24 1926 1 706 714
    • (1926) Mathematische Zeitschrift , vol.24 , Issue.1 , pp. 706-714
    • Khintchine, A.1
  • 13
    • 0003745590 scopus 로고
    • Cambridge Studies in Advanced Mathematics Cambridge University Press Cambridge
    • P. Mattila Geometry of Sets and Measures in Euclidean Spaces. Cambridge Studies in Advanced Mathematics 44 Cambridge University Press Cambridge 1995 xii+343
    • (1995) Geometry of Sets and Measures in Euclidean Spaces , vol.44
    • Mattila, P.1
  • 15
    • 0003954808 scopus 로고
    • V. H. Winston & Sons, District of Columbia; John Wiley & Sons New York (English translation)
    • V. G. Sprindžuk Metric Theory of Diophantine Approximations. V. H. Winston & Sons, District of Columbia; John Wiley & Sons New York 1979 xiii+156 (English translation)
    • (1979) Metric Theory of Diophantine Approximations
    • Sprindžuk, V.G.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.